Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A growth condition for Fourier coefficients of functions of bounded entropy norm

Author: W. Christopher Lang
Journal: Proc. Amer. Math. Soc. 112 (1991), 433-439
MSC: Primary 42A16
MathSciNet review: 1045141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple growth condition is found for the Fourier coefficients of continuous $ 1$-periodic functions of bounded $ k$-entropy norm. This growth condition is equivalent to the condition given by Dabrowski. The entropy norms of certain random Fourier series are considered.

References [Enhancements On Off] (What's this?)

  • [1] Y. Chow and H. Teicher, Probability theory: independence, interchangeability, martingales, Springer-Verlag, New York, 1978. MR 513230 (80a:60004)
  • [2] R. Dabrowski, On Fourier coefficients of a continuous periodic function of bounded entropy norm, Bull. Amer. Math. Soc. (N. S.) 18 (1988), 49-51. MR 919659 (89b:42002)
  • [3] -, On a natural connection between the entropy spaces and Hardy space $ \operatorname{Re} {H^1}$, Proc. Amer. Math. Soc. 104 (1988), 812-818. MR 964862 (89m:42007)
  • [4] -, Probability measure representation of norms associated with the notion of entropy, Proc. Amer. Math. Soc. 90 (1984), 263-268. MR 727246 (86c:46020)
  • [5] E. Hewitt, Integration by parts for Stieltjes integrals, Amer. Math. Monthly 67 (1960), 419-423. MR 0112937 (22:3783)
  • [6] J.-P. Kahane, Some random series of functions, 2nd ed., Cambridge Studies in Advanced Mathematics, vol. 5, Cambridge University Press, New York, 1985. MR 833073 (87m:60119)
  • [7] B. Korenblum, On a class of Banach spaces associated with the notion of entropy, Trans. Amer. Math. Soc. 290 (1985), 527-553. MR 792810 (87a:46063)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A16

Retrieve articles in all journals with MSC: 42A16

Additional Information

Keywords: Fourier coefficients, entropy norm, random Fourier series
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society